# SDR IPXA1165440

- Difficulty date: March 6, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327153000000
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO COMT FLOOR PANEL 151NG EDGE BROKEN AND UPPER SKIN TORN.  FABRICATED NEW AFT CARGO COMT FLOOR PANEL 151NG IAW EO  A300-5320-16407-E, APPENDIX A/C.
